# SDR RAIA00505007

- Difficulty date: May 12, 2005
- Submitted: May 16, 2005
- Operation: Air carrier
- Aircraft: N813HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145044
- Aircraft time: 15,941 hours, 15,029 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Control Valve
- Part number: 10006492
- Part serial: 200006037
- Condition: Malfunctioned
- Location: Anti-Ice System
- Part time: 3,107 hours, 2,627 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 5773 - STL - STAB ANTI-ICE FAIL MESSAGE.  MAINTENANCE REMOVED AND REPLACED STAB ANTI-ICE CONTROL VALVE.
